# SDR MWEA98884

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Part number: 59175281
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LEFT MAIN LANDING GEAR DOOR FRAME ADJACENT TO THE ROLLER ASSEMBLY MOUNT BRACKET.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
